# SDR DALA2024070506807

- Difficulty date: July 1, 2024
- Submitted: July 5, 2024
- Operation: Air carrier
- Aircraft: N670DN
- Make and model: Boeing 757232
- Aircraft serial: 25331
- Aircraft time: 97,119 hours, 44,102 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 670 FOUND ROWS 18-22 EMERGENCY LTS INOP. CORRECTIVE ACTION: R/R BATTERY PACK REF B757 AMM 33-51. OPS CK GOOD. (5673225)
